# SDR DXTA2013052905402

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 5,332 hours, 4,286 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Contaminated
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 400, AUTOPILOT DISENGAGED,  DISCOVERED THE AILERON TRIM ALMOST UNMOVABLE.  ABLE TO MOVE TRIM WITH EXCESSIVE FORCE.  DURING POST-FLIGHT, AILERON TRIM MOVES FREELY.  POSSIBLE FREEZING ISSUE AT ALTITUDE.  CHECKED AILERON TRIM TENSION & AILERON WING CABLE TENSION,  AILERON TRIM CABLE TENSIONS ARE SUPPOSE TO BE 20 +/- 3LBS.  AILERON TRIM CABLE TENSIONS ARE AT 23LBS.  AILERON WING CABLE TENSIONS ARE SUPPOSE TO BE AT 30 +/- 5LBS.  AILERON WING CABLE TENSIONS ARE AT 33LBS.  CLEANED GREASE FROM BORES OF ACTUATOR.  FOUND EXCESS WATER IN GREASE, FOUND TRIM CHAINS CAKED WITH GREASE & WATER.  CLEANED CHAINS AND CHAIN.  GREASED ACTUATOR AND CHAINS TRIM OPERATED SMOOTH NO GRINDING NO BINDING, DONE IAW CMM 27-10-06.
